MAUDE Adverse Event Report: MERGE HEALTHCARE MERGE UNITY PACS; PICTURE AND ARCHIVING COMMUNICATIONS SYSTEM

MERGE HEALTHCARE MERGE UNITY PACS; PICTURE AND ARCHIVING COMMUNICATIONS SYSTEM
Model Number MERGE UNITY PACS R11.0.0
Medical Device Problem Code Loss of Data (2903)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Merge unity pacs is designed to display a message to the user when an exam report fails to upload to the image server.In this instance, there was no evidence that the physician received the message warning that the report did not upload.It was not possible to determine if the message displayed on the screen for the physician when the report was first read and saved.Unity investigation showed the database was updated but the report did not upload to the server.Audit trail showed the exam was read, approved and saved.
 
Event or Problem Description
Merge unity pacs is a medical image and information management system that is used for viewing, selection, processing, printing, telecommunications, and media interchange of medical images from a variety of diagnostic imaging systems.On (b)(6) 2018 a customer reported to merge unity technical support than an exam report was missing.The merge unity support technologist's investigation into the customer's allegation showed that the report did not upload successfully, and would have to be recreated.The audit trail does show a "report save" event.While images are available, a finalized report not being available for subsequent review by the patient's physician could potentially result in a delay in care that could lead to harm.However, the customer did not allege any harm, serious injury or death as a result of this issue.(b)(4).
 
Additional Manufacturer Narrative
Merge unity pacs is designed to display a message to the user when an exam report fails to upload to the image server.In this instance, there was no evidence that the physician received the message warning that the report did not upload.It was not possible to determine if the message displayed on the screen for the physician when the report was first read and saved.Unity investigation showed the database was updated but the report did not upload to the server.The audit trail showed the exam was read, approved and saved.After unity support provided the user with a new template, the doctor was able to re-read the exam and complete the report.The pacs admin was able to confirm that the issue was resolved.No patient impact reported.Revised information contained in this supplemental report includes the following: methods code: 22 - software evaluation (blank in initial report).Results code: 104 - software problem.Conclusions code: 17 - evaluation conclusion.

Brand Name
MERGE UNITY PACS
Common Device Name
PICTURE AND ARCHIVING COMMUNICATIONS SYSTEM
Manufacturer (Section D)
MERGE HEALTHCARE
900 walnut ridge drive
hartland WI 53029
MDR Report Key7524223
Report Number2183926-2018-00040
Device Sequence Number1425124
Product Code LLZ
UDI-Device Identifier00842000100058
UDI-Public00842000100058
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K041935
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMERGE UNITY PACS R11.0.0
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/20/2018
Supplement Date Received by Manufacturer06/06/2018
Initial Report FDA Received Date05/17/2018
Supplement Report FDA Received Date06/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1